Toyama Megumi Pharmaceutical Kerorin 12 capsules
Ingredients, amount, usage Ingredient/quantity In 1 package [1 package amount 800mg] Acetylsalicylic acid 600mg (immediately suppresses pain and fever) Anhydrous caffeine 60mg (helps with antipyretic analgesic action) Citrus powder 60mg (herbal ingredients that soothe the stomach) ) contains potato starch as an additive. Dosage and dosage Dosage and administration: Take the following doses up to twice a day, avoiding fasting as much as possible. Take at least 6 hours between doses. 15 years old or over (adult): 1 package per dose, 2 doses per day Under 15 years old: Do not take please. Dosage form/shape Powder/Powder
Efficacy Efficacy/effect Pain relief for headache, toothache, pain after tooth extraction, sore throat, earache, arthralgia, neuralgia, lumbago, muscle pain, stiff shoulder pain, bruise pain, fracture pain, sprain pain, menstrual pain (menstrual pain), trauma pain. Antipyretic for chills and fever.
Precautions for use Precautions for use 1. The following persons should not take this medicine: (1) Persons who have had allergic symptoms due to this or its ingredients. (2) People who have had asthma after taking this or other antipyretic analgesics or cold medicines. (3) children under the age of 15; (4) Pregnant women who are expected to give birth within 12 weeks. 2. Do not take any of the following medicines while taking this . Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking this medicine 4. Do not use for long periods of time Points to consult on usage 1. The following people should consult a doctor, dentist, pharmacist or registered salesperson before taking this medicine (1) Persons receiving treatment from a doctor or dentist. (2) Pregnant women or those who appear to be pregnant. (3) People who are breastfeeding. (4) Elderly. (5) Persons who have had allergic symptoms due to s, etc. (6) Persons with the following diagnoses: Heart disease, kidney disease, liver disease, gastric/duodenal ulcer 2. If the following symptoms appear after taking this medicine, they may be side effects of this medicine. Redness, itching, bruising Digestive system: nausea, vomiting, loss of appetite, heartburn, heavy stomach, abdominal pain, diarrhea, bloody stool, gastrointestinal bleeding Neuropsychiatric system: dizziness Bleeding, fever, sore throat, back pain, excessive hypothermia In rare cases, the following serious symptoms may occur. In that case, please consult a doctor immediately. Name of symptoms: Symptom Shock (anaphylaxis): Itchy skin, hives, hoarseness of voice, sneezing, itchy throat, breathing difficulty, palpitations, clouding of consciousness, etc. occur immediately after taking this medicine. Oculomucocutaneous syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis: High fever, bloodshot eyes, eye mucus, sores on the lips, sore throat, extensive skin rashes and redness, etc. that persist or suddenly Getting worse. Liver dysfunction: Fever, itching, rash, jaundice (yellowing of skin and whites of eyes), brown urine, general malaise, loss of appetite, etc. may occur. Asthma: wheezing, wheezing, difficulty in breathing, etc. Aplastic anemia: bruises, nosebleeds, gum bleeding, fever, pale skin and mucous membranes, fatigue, palpitations, shortness of breath, dizziness, hematuria, etc. 3. If the symptoms do not improve even after taking 5 to 6 times, stop taking the and bring this document to your doctor, dentist, pharmacist or doctor.
We Also Recommend
Air Doctor space disinfectant virus guard
Made in Japan 4w1h Hot Sand Solo Tsubamesanjo Kitchen Research Institute Direct Fire Hot Sand Maker
Stable Hydroquinone 10% Formulated Hydroquinone Cream (0.3 oz (8 g) Made in Japan